# SDR ASAA9810067

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 540-706
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING D-CHECK, FOUND FLOOR TRACK UPPER SUPPORT BEAM CORRODED AT STATION 540-706, LBL 24.75.  REPAIRED PER ASA EA 5310-01587.  (M)
